# SDR FDEA201301300229

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 30,213 hours, 17,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR OVERHEAD EMERGENCY EXIT SIGN HAS MULTIPLE LIGHTS INOPERATIVE.  REPLACED LAMPS IAW MM CH 33-51-01-2.  OPS CHECKED  NORMAL.
